Alert archive / Massachusetts / Coastal Flood Statements in 2013
Coastal Flood Statement 3, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this coastal flood statement at Jan 30, 2013, 3:15 PM EST for Barnstable County, Bristol County, Plymouth County, Massachusetts; Newport County, Washington County, Rhode Island. It took effect at Jan 30, 2013, 10:00 PM EST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Jan 30, 2013, 3:15 PM EST (20:15 UTC)
- In effect from
- Jan 30, 2013, 10:00 PM EST
- Expired
- Jan 31, 2013, 12:00 PM EST
- In force
- 14 hr
- Issued by
- NWS Boston/Norton, MA
Counties Barnstable County, MA, Bristol County, MA, Plymouth County, MA, Newport County, RI, Washington County, RI
The radar
The Boston radar (KBOX), 34 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 12:00Z, 8.3 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 457 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 380 m²/s²
- 0-3 km storm-relative helicity
- 401 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
055 WHUS41 KBOX 302015 CFWBOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 315 PM EST WED JAN 30 2013 ...BEACH EROSION AND MINOR SPLASH OVER POSSIBLE DURING THE TIMES OF HIGH TIDE LATE TONIGHT AND AGAIN LATE THURSDAY MORNING... MAZ020>022-RIZ006-007-310415- /O.NEW.KBOX.CF.S.0003.130131T0300Z-130131T1700Z/ SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA- WASHINGTON RI-NEWPORT RI- 315 PM EST WED JAN 30 2013 ...BEACH EROSION AND MINOR SPLASH OVER POSSIBLE ALONG THE SOUTH COAST DURING THE TWO UPCOMING HIGH TIDES... * LOCATION...THE SOUTH COASTS OF RHODE ISLAND AND MASSACHUSETTS. * COASTAL FLOODING...THE MAIN CONCERN IS BEACH EROSION AND SOME MINOR SPLASH OVER DURING THE NEXT TWO UPCOMING HIGH TIDES. * TIMING...DURING HIGH TIDE LATE THIS EVENING AND AGAIN DURING HIGH TIDE LATE THURSDAY MORNING. * IMPACTS...THE MAIN THREATS ARE FOR BEACH EROSION ESPECIALLY FOR AREAS THAT WERE HARD HIT BY SANDY THIS FALL. $$ FRANK
2 follow-up statements
156 WHUS41 KBOX 310400 CFWBOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1100 PM EST WED JAN 30 2013 ...ISOLATED TIDAL FLOODING AND BEACH EROSION POSSIBLE DURING THE TIMES OF HIGH TIDE LATE TONIGHT AND AGAIN LATE THURSDAY MORNING... MAZ020>022-RIZ006-007-311000- /O.CON.KBOX.CF.S.0003.000000T0000Z-130131T1700Z/ SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA- WASHINGTON RI-NEWPORT RI- 1100 PM EST WED JAN 30 2013 ...ISOLATED TIDAL FLOODING AND BEACH EROSION POSSIBLE... * LOCATION...THE SOUTH COASTS OF RHODE ISLAND AND MASSACHUSETTS. * COASTAL FLOODING...THE MAIN CONCERN IS BEACH EROSION AND ISOLATED TIDAL FLOODING. * TIMING...HIGH TIDE LATE THURSDAY MORNING. * IMPACTS...THE MAIN THREATS ARE FOR BEACH EROSION AND ISOLATED TIDAL FLOODING FOR AREAS THAT WERE HARD HIT BY SANDY THIS FALL. && $$
835 WHUS41 KBOX 311001 CFWBOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 501 AM EST THU JAN 31 2013 ...ISOLATED TIDAL FLOODING AND BEACH EROSION POSSIBLE DURING THE MORNING HIGH TIDE ACROSS SOUTH COASTAL MA AND RI... MAZ020>022-RIZ006-007-311700- /O.CON.KBOX.CF.S.0003.000000T0000Z-130131T1700Z/ SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA- WASHINGTON RI-NEWPORT RI- 501 AM EST THU JAN 31 2013 * LOCATION...THE SOUTH COASTS OF RHODE ISLAND AND MASSACHUSETTS. * COASTAL FLOODING...ISOLATED MINOR COASTAL FLOODING POSSIBLE THIS MORNING IN THE FORM OF SOME OCEAN WATER INUNDATING SHORELINE ROADS AND WAVES POSSIBLY BREAKING OVER SEAWALLS. * TIMING...HIGH TIDE THIS MORNING FROM 8 AM TO MIDDAY. * IMPACTS...THE MAIN THREATS ARE FOR BEACH EROSION AND ISOLATED TIDAL FLOODING FOR AREAS THAT WERE HARD HIT BY SANDY THIS FALL. && $$ NOCERA
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this coastal flood statement went out at Jan 30, 1:31 PM EST, 1 hour 44 minutes earlier.
Area forecast discussion, Jan 30, 1:31 PM EST, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
131 PM EST WED JAN 30 2013
.SYNOPSIS...
A WARM FRONT WILL CONTINUE TO WORK NORTHWARD ACROSS THE REGION
THROUGH THE AFTERNOON. WINDS WILL BECOME VERY WINDY LATE THIS
AFTERNOON AND TONIGHT AHEAD OF A STRONG COLD FRONT. HEAVY SHOWERS
AND ISOLATED THUNDERSTORMS ARE POSSIBLE. THE FRONT WILL PUSH ACROSS
THE REGION THURSDAY MORNING...BRINGING WITH MORE WINDY CONDITIONS
AND COLDER TEMPERATURES. A COUPLE OF RELATIVELY FAST MOVING SYSTEMS
MAY PRODUCE LIGHT SNOW ON SUNDAY AND AGAIN ON TUESDAY OF NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
130 PM UPDATE...
DENSE FOG ADVISORY HAS BEEN EXTENDED FOR WESTERN/CENTRAL MA AND
SOUTHERN NH THROUGH 5 PM. WARM FRONT LIFTING NORTH SHOULD RESULT IN
GRADUAL IMPROVEMENT IN VSBYS FROM SOUTH TO NORTH FROM LATE
AFTERNOON/EARLY EVENING. WHERE THE FRONT HAS MOVED THROUGH TEMPS
HAVE ALREADY WELL UP INTO THE 50S...TO SOME LOWER 60S. MEANWHILE
TEMPS WERE STILL IN THE UPPER 30S ACROSS SOUTHERN NH. THE WARM
FRONT WILL CONTINUE TO WORK NORTH AND MOST OF OUR AREA SHOULD BE IN
THE WARM SECTOR BY EARLY EVENING.
MAINLY DRY WEATHER EXPECTED THROUGH LATE AFTERNOON...BUT A FEW
SHOWERS MAY WORK INTO THE INTERIOR TOWARD EVENING.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
***HIGH WIND WARNING FOR ALL OF SOUTHERN NEW ENGLAND LATE TONIGHT
INTO MID MORNING THURSDAY***
WE DID GO AHEAD AND UPGRADE TO HIGH WIND WARNINGS ACROSS THE
REGION....MAINLY LATE TONIGHT INTO MID MORNING THU. PEAK OF THE
STRONGEST WINDS LOOK TO OCCUR BETWEEN 2 AM AND 8 AM. HIGHEST
CONFIDENCE REMAINS ACROSS THE COASTAL PLAIN...BUT WITH AN 850 MB JET
OF 100 KNOTS FEEL THE ENTIRE REGION HAS A GOOD CHANCE OF 50 TO 60
MPH WIND GUSTS.
SCATTERED SHOWERS ARE POSSIBLE THIS EVENING...MAINLY ACROSS THE
INTERIOR. MAIN BAND OF HEAVY SHOWERS AND PERHAPS AN ISOLATED
THUNDERSTORM SHOULD SWEEP ACROSS THE REGION BETWEEN 8Z AND 13Z.
WILL HAVE MUCH MORE IN THE NEXT FEW HOURS!
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
HIGHLIGHTS...
* WIND ADVISORY STRENGTH WINDS POSSIBLE BEHIND FRONT THU
* COLDER THU NIGHT INTO THE WEEKEND
* CHANCE OF SNOW...PROBABLY LIGHT...ON SUN AND AGAIN TUE
OVERALL PICTURE...STRONG COLD FRONT MOVES OFFSHORE THU. BROAD
UPPER LONG WAVE TROF DOMINATES ACROSS EASTERN N AMERICA IN THE
LONGER TERM PERIOD WITH SERIES OF QUICK MOVING SHORT WAVE TROFS
PASSING THROUGH. SURFACE REFLECTION OF THESE SHORTWAVES ARE
CLIPPER SYSTEMS. LOOKS LIKE ONE PASS THRU ON SUN AND ANOTHER TUE.
SOME UNCERTAINTY WHETHER THE SURFACE CENTERS WILL PASS JUST N OR
JUST S OF SOUTHERN NEW ENGLAND. STEADIER AND SOMEWHAT HIGHER QPF
EXPECTED NORTH OF THE CENTER...AND SURFACE LOWS PASSING S OF
SOUTHERN NEW ENGLAND CAN ADD A LITTLE MORE QPF DUE TO SOME ATLC
INFLOW. AT THIS TIME...NONE OF THESE SYSTEMS LOOK ESPECIALLY
POTENT WITH ANY SNOW ACCUM LOOKING TO BE UNDER ADVISORY
THRESHOLDS. THIS PICTURE COULD CHANGE AS WE GET CLOSER TO THESE
EVENTS.
DAY BY DAY PICTURE...
THU...DEEP MIXING BEHIND COLD FRONT MAY BE ENOUGH TO SUPPORT WIND
ADVISORIES OVER PORTIONS OF THE AREA DURING THE LATE MORNING AND
AFTERNOON. NO HEADLINES NOW DUE TO THE PREFRONTAL HIGH WIND
WARNINGS/WATCHES. TEMPS MAY HOLD STEADY FOR A WHILE DURING THE
MORNING AND START A STEADY SLIDE DURING THE AFTERNOON INTO THU
NIGHT DUE TO STRONG COLD AIR ADVECTION.
FRI...ALL MODELS INDICATE A FAIRLY WELL DEFINED SHORT WAVE TROF
PASSAGE ON FRI. MOISTURE IS LIMITED BUT SHARPNESS OF THE TROF
SUGGESTS MENTION OF SCT FLURRIES.
SAT...LOOKS DRY WITH BELOW NORMAL TEMPS.
SUN...SHORT WAVE TROF WITH BAGGINESS IN SFC PRES FIELD DEPICTED BY
MEDIUM RANGE MODELS SUGGESTS A CHANCE OF LIGHT SNOW. ALTHOUGH THE
GFS SHOWS A TAD MORE QPF...THE ECMWF ACTUALLY SHOWS A SOMEWHAT
SHARPER SHORT WAVE TROF WITH A NEGATIVE TILT HINT. PUT POPS AT 50
PERCENT FOR MOST OF AREA FOR SUN.
MON-TUE...MON LOOKS DRY BEFORE ANOTHER SHORT WAVE UPPER TROF AND
SFC CLIPPER LOW PASSES THRU WITH ANOTHER CHANCE OF A PERIOD OF
LIGHT SNOW. GFS ENSEMBLES SEEM TO FAVOR A SLIGHTLY MORE SOUTHERLY
TRACK WITH THIS LOW CENTER COMPARED WITH THE ONE ON SUN BUT TOO
FAR OUT FOR MUCH CONFIDENCE.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
OVERVIEW...MODERATE TO HIGH CONFIDENCE ON TRENDS BUT LOW CONFIDENCE
ON TIMING.
REST OF TODAY...IFR CONDITIONS WILL PERSIST ON THE COASTAL PLAIN.
MAINLY LIFR CONDITIONS WILL CONTINUE INTO THE LATE AFTERNOON ACROSS
THE INTERIOR AS A RESULT OF DENSE FOG. CONDITIONS SHOULD EVENTUALLY
IMPROVE TO IFR FROM SOUTH TO NORTH THROUGH EARLY EVENING ACROSS THE
INTERIOR. LLWS CONTINUES AT ALL TERMINALS.
TONIGHT...MAINLY IFR CONDITION CONTINUE TONIGHT. SCATTERED SHOWERS
EXPECTED MAINLY ACROSS THE INTERIOR THIS EVENING...BUT THE MAIN BAND
OF SHOWERS LOOKS TO SWEEP THROUGH BETWEEN 8Z AND 13Z THURSDAY. A
FEW HOURS OF SOUTHWEST WIND GUSTS OF 40 TO 50 KNOTS AND PERHAPS A
BIT HIGHER IN SOME LOCALES. VERY STRONG SOUTHWEST LLWS IN EXCESS OF
80 KNOTS EXPECTED LATE TONIGHT INTO MID MORNING THU.
THURSDAY...LEFT OVER MVFR-IFR CONDITIONS IMPROVE TO MAINLY VFR BY
LATE MORNING. WESTERLY WIND GUSTS OF 35 TO 40 KNOTS EXPECTED.
KBOS TAF...MODERATE CONFIDENCE. IFR TO LOW END MVFR CONTINUES
THROUGH THE AFTERNOON. SW LLWS EXPECTED THIS AFTERNOON/TONIGHT. SW
SURFACE WIND GUSTS UP TO 40-50 KT FROM 03Z-11Z.
KBDL TAF...MODERATE CONFIDENCE. LIFR CONDITIONS IN DENSE FOG SHOULD
EVENTUALLY IMPROVE TO IFR SOMETIME THIS AFTERNOON. S-SW LLWS
EXPECTED THROUGH TONIGHT. S-SW WIND GUSTS UP TO 40-50 KT FROM
04Z-10Z.
OUTLOOK...THURSDAY THROUGH SUNDAY...
HIGH CONFIDENCE OF VFR CONDITIONS BY LATE MORNING THU AND LASTING
THRU SAT. LOW TO MODERATE CONFIDENCE OF MVFR CIGS/VSBYS WITH
POCKETS OF IFR IN SNOW SUN.
SFC WIND GUSTS 35 TO 45 KT LIKELY BEHIND COLD FRONT THU AFTERNOON
AND CONTINUING TO GUST TO AROUND 25 KT THU NIGHT AND FRI.
&&
.MARINE...
MODERATE TO HIGH CONFIDENCE THROUGH TONIGHT.
TODAY...S-SW WINDS WILL PICK UP DURING THE DAY...POSSIBLY REACHING
GALE FORCE ON THE OPEN WATERS THIS AFTERNOON. SEAS WILL ALSO
BUILD...UP TO 8 FT ON THE SOUTHERN WATERS BY EVENING.
TONIGHT...EXPECT STRONGEST S-SW WINDS TO MOVE ACROSS THE WATERS
DURING THIS TIMEFRAME. MAY SEE WIND GUSTS UP TO 50-55 KT OVER THE
OPEN WATERS SO HAVE ISSUED STORM WARNINGS. WINDS MAY NOT QUITE
REACH STORM FORCE ON BOSTON HARBOR OR NARRAGANSETT BAY...SO ISSUED
GALES FOR THOSE WATERS. SEAS MAY REACH 15-18 FT ON THE SOUTHERN
OUTER WATERS LATE TONIGHT.
OUTLOOK...THURSDAY THROUGH SUNDAY...
MODERATE TO HIGH CONFIDENCE THRU SATURDAY. MODERATE CONFIDENCE FOR
SUNDAY. STORM FORCE WINDS AHEAD OF FRONT AND THEN STRONG GALE
LIKELY BEHIND THE FRONT FROM W TO NW WITH GUSTS 40 TO 45 KT THU
AFTERNOON AND EVENING. WINDS GRADUALLY DIMINISHING LATE THU NIGHT
INTO FRI BUT MAY STILL SEE GUSTS BETWEEN 25 AND 30 KT ON FRI.
WINDS SHOULD BE UNDER SMALL CRAFT ADVISORY THRESHOLDS ON SAT BUT
POSSIBLY REACHING TO NEAR GALE FORCE IN GUSTS OVER OUTER S AND SE
COASTAL WATERS SUN AFTERNOON FROM W OR WNW AS DEPARTING LOW OVER
THE GULF OF MAINE INTENSIFIES.
AREAS OF FREEZING SPRAY POSSIBLE LATE THU NIGHT THRU SAT.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...HIGH WIND WARNING FROM 10 PM THIS EVENING TO 9 AM EST THURSDAY
FOR CTZ002>004.
MA...HIGH WIND WARNING FROM 10 PM THIS EVENING TO 9 AM EST THURSDAY
FOR MAZ002>016-026.
DENSE FOG ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR
MAZ002>005-008>012-026.
HIGH WIND WARNING FROM 9 PM THIS EVENING TO 10 AM EST THURSDAY
FOR MAZ017>024.
NH...HIGH WIND WARNING FROM 10 PM THIS EVENING TO 9 AM EST THURSDAY
FOR NHZ011-012-015.
DENSE FOG ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR NHZ011-
012-015.
RI...HIGH WIND WARNING FROM 9 PM THIS EVENING TO 10 AM EST THURSDAY
FOR RIZ001>008.
MARINE...STORM WARNING FROM 10 PM THIS EVENING TO 11 AM EST THURSDAY
FOR ANZ230>237-250-251-254>256.
&&
SYNOPSIS...EVT/THOMPSON
NEAR TERM...FRANK
SHORT TERM...FRANK
LONG TERM...THOMPSON
AVIATION...FRANK/THOMPSON
MARINE...FRANK/EVT/THOMPSONHazardous weather outlook, Jan 30, 2:40 PM EST, 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 240 PM EST WED JAN 30 2013 MAZ002>005-008>012-026-NHZ011-012-015-311945- WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA- CENTRAL MIDDLESEX MA-WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA- EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH- 240 PM EST WED JAN 30 2013 ...DENSE FOG ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... ...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. DENSE FOG ADVISORY. HIGH WIND WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. A WIND ADVISORY WILL LIKELY BE NEEDED TO REPLACE THE HIGH WIND WARNING ON THURSDAY. LOCALLY HEAVY DOWNPOURS MAY PRODUCE STREET FLOODING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CTZ002>004-MAZ006-007-013>016-311945- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN ESSEX MA-EASTERN ESSEX MA- WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-SUFFOLK MA- EASTERN NORFOLK MA- 240 PM EST WED JAN 30 2013 ...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...EASTERN MASSACHUSETTS AND NORTHEASTERN MASSACHUSETTS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. A WIND ADVISORY WILL LIKELY BE NEEDED TO REPLACE THE HIGH WIND WARNING ON THURSDAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. LOCALLY HEAVY DOWNPOURS MAY PRODUCE STREET FLOODING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MAZ017>024-RIZ001>008-311945- NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA- SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA- NANTUCKET MA-NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI- WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI- BLOCK ISLAND RI- 240 PM EST WED JAN 30 2013 ...HIGH WIND WARNING IN EFFECT FROM 9 PM THIS EVENING TO 10 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. A WIND ADVISORY WILL LIKELY BE NEEDED TO REPLACE THE HIGH WIND WARNING ON THURSDAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. LOCALLY HEAVY DOWNPOURS MAY PRODUCE STREET FLOODING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ230>237-250-251-254>256-311945- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 240 PM EST WED JAN 30 2013 ...STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 11 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WARNING. HIGH PROBABILITY THAT GALE WARNINGS WILL BE NEEDED TO REPLACE STORM WARNINGS LATER THURSDAY MORNING INTO THE AFTERNOON. THERE IS A LOW TO MODERATE PROBABILITY OF GALE FORCE WIND GUSTS RETURNING OVER THE WEEKEND INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 30, 4:53 AM EST | High Wind Warning | BOX | Barnstable, Bristol, Dukes, Essex, Franklin, Hampden and 7 more | 29 hr |
| Jan 30, 4:57 AM EST | Gale Warning | BOX | 5 hr | |
| Jan 30, 4:57 AM EST | Storm Warning | BOX | 29 hr | |
| Jan 30, 8:16 AM EST | Dense Fog Advisory | BOX | Barnstable, Dukes, Franklin, Hampden, Hampshire, Middlesex and 2 more | 20 hr |
| Jan 30, 3:00 PM EST | Flood Watch | BOX | Franklin, Hampden, Hampshire | 16 hr |
Nearby
Coastal Flood Statements in Massachusetts, 2013Coastal Flood Statements in Rhode Island, 2013Every coastal flood statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.